RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Adamec, L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:40
Full texts:25

http://www.mathnet.ru/eng/person121311
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. L. Adamec, A. Lomtatidze, “Oscillation Conditions for a Third-Order Linear Equation”, Differ. Uravn., 37:6 (2001),  723–729  mathnet  mathscinet; Differ. Equ., 37:6 (2001), 755–762

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019